MathSciNet Relay Station
MathSciNet bibliographic data
MR877593 (88e:60091) 60J60 (35J25)
Harrison, J. M.; Williams, R. J. Multidimensional reflected Brownian motions having exponential stationary distributions. Ann. Probab. 15 (1987), no. 1, 115–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement